# SDR 2001UALA00691

- Difficulty date: May 6, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N974UA
- Make and model: Boeing 737291
- Aircraft serial: 21597
- Aircraft time: 61,347 hours, 48,080 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CRACKED AT LOWER RT RADAR MOUNT. STA 178, WL200,  RBL 5. REPAIR DOUBLER INSTALLED.
